# SDR QXEA01000258

- Difficulty date: February 24, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,937 hours, 49,273 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-SHEET METAL TORN AT PANEL 333XB APERTURE.  REPAIRED IAW HORIZON AIR EA 9-55-141.
